Seguir
Tainara G Borges
Tainara G Borges
Dirección de correo verificada de brown.edu - Página principal
Título
Citado por
Citado por
Año
Sparse bounds for the bilinear spherical maximal function
T Borges, B Foster, Y Ou, J Pipher, Z Zhou
Journal of the London Mathematical Society 107 (4), 1409-1449, 2023
102023
Bounds for lacunary bilinear spherical and triangle maximal functions
T Borges, B Foster
arXiv preprint arXiv:2305.12269, 2023
42023
A singular variant of the Falconer distance problem
T Borges, A Iosevich, Y Ou
arXiv preprint arXiv:2306.05247, 2023
22023
Sobolev smoothing estimates for bilinear maximal operators with fractal dilation sets
T Borges, B Foster, Y Ou
arXiv preprint arXiv:2311.17288, 2023
12023
Study guide for "On restriction projections to planes in "
T Borges, S Mulherkar, T Yang
arXiv preprint arXiv:2403.17989, 2024
2024
On the endpoint behaviour of oscillatory maximal functions
T Borges, C Bortolotto, JPG Ramos
Journal of Mathematical Analysis and Applications 495 (1), 124670, 2021
2021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–6